# SDR MASA2021090600225

- Difficulty date: September 6, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 40,036 hours, 32,277 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Nr 4 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 MLG TIRE BURST ON GROUND DURING TAXI, EMERGENCY DECLARED. REPLACED #4 MLG TIRE AND COMPLIED WITH TIRE BURST INSPECTION.
